# SDR CALA2024021300414

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 84,320 hours, 13,584 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 95108435
- Condition: Failed
- Location: Eqpt Ctr E1/E2 R
- Part time: 96,908 hours, 17,269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L FMC FAIL AFTER TO. FLIGHT MANAGEMENT COMPUTER REMOVED PER AMM 34-61-01-024-001 AND REPLACED PER AMM 34-61-01-424-005 REV 141 WITH ALL INDICATIONS NORMAL. P/N ON AND OFF 4052506-955, S/N OFF 95108435 ,SN ON 95088373. SERVICEABLE PART TAG AND TRACKING TAG OF PART USED UPDATED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1154324 SN OFF 8435 COMPUTER, FLT M OFF 19-3461-9-0004 8435 ON 19-3461-9-0004 8373 COMPUTER, FLT M OFF 19-3461-9-0004 8435 ON 0000. OK FOR FURTHER SERVICE.
